# SDR WRLA2007020

- Difficulty date: January 6, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB75955
- Condition: Corroded
- Location: Wing To Body
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND FUSELAGE LT WING TO BODY FAIRING SUPPORT STIFFENER CORRODED AT STA Y=5-30,X=80 TO 100 AREA. ACCOMPLISHED REPAIR, THE STIFFENER CORROSION IAW EGAT E1 NR W2007P53B-054 REV 00 AND IAW MD-11F SRM 51-35-01 REV.38 AND APPROVED DOCUMENT MFG MESSAGE NR 1-271697095-2.  APPLY CHEMICAL PROTECTIVE COATING, CONDITION CHECK NORMAL(EGAT NRC NR U05019).
